Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 35, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 5:03 PM CDT for Henry County, Johnson County, Pettis County, Missouri. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 5:03 PM CDT (22:03 UTC)
- Expired
- May 6, 2007, 5:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 5:10 PM CDT | HAIL 0.88 | Clinton, MO | TIME ESTIMATED |
| May 6, 5:11 PM CDT | HAIL 0.75 | 10 Se Clinton, MO | |
| May 6, 5:15 PM CDT | HAIL 0.88 | 5 Ese Clinton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1328 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 062203
SVREAX
MOC083-101-159-062245-
/O.NEW.KEAX.SV.W.0035.070506T2203Z-070506T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI
SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
SOUTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI
* UNTIL 545 PM CDT
* AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLINTON...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CALHOUN BY 515 PM CDT.
WINDSOR AND 6 MILES SOUTHEAST OF LEETON BY 525 PM CDT.
7 MILES NORTHWEST OF GREEN RIDGE BY 540 PM CDT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LAT...LON 3822 9398 3821 9358 3822 9358 3822 9355
3852 9352 3852 9340 3863 9334 3876 9370
$$
BAILEY2 follow-up statements
000
WWUS53 KEAX 062222
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CDT SUN MAY 6 2007
MOC083-101-159-062245-
/O.CON.KEAX.SV.W.0035.000000T0000Z-070506T2245Z/
HENRY MO-JOHNSON MO-PETTIS MO-
521 PM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PETTIS COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON AND
EASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI UNTIL 545 PM CDT...
AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CALHOUN...OR 7 MILES SOUTHWEST OF WINDSOR...MOVING
NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHEAST OF LEETON BY 525 PM CDT.
WINDSOR BY 535 PM CDT.
GREEN RIDGE BY 545 PM CDT.
AT 515 PM CDT SPOTTERS REPORTED NICKEL SIZED HAIL WITH THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LAT...LON 3822 9398 3821 9358 3822 9358 3822 9355
3852 9352 3852 9340 3863 9334 3876 9370
$$
BAILEY000
WWUS53 KEAX 062245
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
544 PM CDT SUN MAY 6 2007
MOC083-101-159-062254-
/O.EXP.KEAX.SV.W.0035.000000T0000Z-070506T2245Z/
HENRY MO-JOHNSON MO-PETTIS MO-
544 PM CDT SUN MAY 6 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PETTIS COUNTY IN
CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON AND EASTERN HENRY
COUNTIES IN WEST CENTRAL MISSOURI WILL EXPIRE AT 545 PM CDT...
AT 541 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER THIS
STORM CONTINUES TO PRODUCE VERY HEAVY RAINFALL.
LAT...LON 3822 9398 3821 9358 3822 9358 3822 9355
3852 9352 3852 9340 3863 9334 3876 9370
$$
BAILEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 4:42 PM CDT, 21 minutes earlier.
Area forecast discussion, May 6, 4:42 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT SUN MAY 6 2007
.DISCUSSION...
SREF AND GFS ENSEMBLES CONTINUE TO HOLD UPPER LOW TO THE WEST OF THE
FORECAST AREA THROUGH THURSDAY WITH SEVERAL ROUNDS OF STRONG
CONVECTION EXPECTED TO IMPACT THE FORECAST AREA THROUGH THAT TIME.
THE PRIMARY THREAT IN THE NEAR TERM IS FLOODING AND FLASH FLOODING
GIVEN OVERNIGHT AND MORNING CONVECTION LAID DOWN A LARGE SWATH OF
THREE TO FOUR INCHES OF RAINFALL BASED ON CALIBRATED WSR-88D
ESTIMATES. NUMEROUS RIVERS ARE IN FLOOD...SEVERAL ACROSS NORTHWEST
MISSOURI EXPECTED TO REACH HISTORIC CRESTS. NUMEROUS COUNTY FLOOD AND
FLASH FLOOD WARNINGS ALSO IN EFFECT. SLIGHT REPRIEVE IN RAIN DURING
THE AFTERNOON HOURS HAS ALLOWED JUST ENOUGH INSOLATION TO RAMP UP
CAPE VALUES ACROSS PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI.
STARTING TO SEE INCREASE IN HAIL REPORTS...THUS WILL HAVE TO CONTEND
WITH ISOLATED SEVERE INTO THE EARLY EVENING HOURS.
LARGE SCALE ISENTROPIC ASCENT WILL CONTINUE TO FEED SCATTERED
THUNDERSTORM DEVELOPMENT THIS EVENING...HOWEVER SHORT TERM MODELS
CONTINUE TO INDICATE LOW AND UPPER LEVEL FLOW WILL BACK OVERNIGHT
WHICH WILL FOCUS BETTER ATMPOSPHERIC MOISTURE FLUX TO THE WEST OF THE
FORECAST AREA FOR THE BULK OF THE OVERNIGHT HOURS. REPRIEVE WILL BE
SHORT-LIVED AS REMNANTS OF LINEAR CONVECTIVE SSTEM THAT WILL MARCH
ACROSS KANSAS OVERNIGHT WILL BE ON THE DOORSTEP OF FORECAST AROUND
SUNRISE MONDAY. WHETHER OR NOT THE AT LINE DISSIPATES QUICKLY OR
LINGERS WILL DETERMINE OUR SEVERE THREAT ON MONDAY. SHORT TERM MODELS
ARE STRUGGLING WITH MESOSCALE DETAILS...SO WILL TAKE A WAIT AND SEE
APPROACH TO RAISING SEVERE THREAT. HEAVY RAIN THREAT THOUGH APPEARS
DEFINITE GIVEN THE LONG DURATION OF MOISTURE INFLUX INTO THE AREA.
DECIDED TO EXTEND FLASH FLOOD WATCH THROUGH TUESDAY MORNING AND THAT
MAY NEED TO BE EXTENDED INTO WEDNESDAY OR THURSDAY. SHORT DIURNAL
RANGE ON TEMPERATURES...USING GFS ENSEMBLE MINIMUMS AS GUIDE.
FOR THE EXTENDED...GFS ENSEMBLES AND ECMWF BOTH INDICATE UPPER LOW
WILL RELEASE ITS GRIP ON FORECAST AREA BY FRIDAY. STARTED TRIMMING
BACK PRECIPITATION POTENTIAL BY FRIDAY...WITH DRY FORECAST FROM
SATURDAY ONWARD. FOR TEMPERATURES...USED HPC/ENSEMBLE BLEND.
24
&&
.AVIATION...
SGF WAS KIND ENOUGH TO COVER 18Z TAFS AND PROVIDED THE FOLLOWING
DISCUSSION FOR PLEASANT HILL TAFS...MORNING MCS AND OUTFLOW
BOUNDARIES INDICATED A PERSISTENT EAST/NORTHEAST WIND DURING THE
EARLY AFTERNOON PERIOD. MVFR CEILINGS WILL OCCUR WITH ANY HEAVIER
CONVECTIVE CELLS. HAVE ONLY ALLOWED FOR A TEMPORARY PERIOD THROUGH
20Z AND WILL UPDATE IF CURRENT TRENDS INDICATE. HOWEVER...MORNING MCS
WILL LIKELY DAMPER ANY EXTREME INSTABILITY TRENDS...SO THUNDERSTORM
ACTIVITY SHOULD BE MODERATE TO STRONG. DONT EXPECT SEVERE ACTIVITY
THROUGH THE NEXT 3/6 HOURS. AFTER 00Z...THUNDERSTORM POTENTIAL WILL
LIKELY INCREASE AS THE LOW LEVEL JET INCREASES AND THUNDERSTORM
ACTIVITY FROM OKLAHOMA AND SOUTHEAST KANSAS MOVES NORTHWARD.
JLT
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR MOZ001-MOZ002-MOZ003-
MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-
MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
MOZ053-MOZ054.
KS...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR KSZ025-KSZ057-KSZ060-
KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, May 6, 1:22 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 122 PM CDT SUN MAY 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 122 PM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON..STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLY HAIL UP TO THE SIZE OF DIMES WILL BE ONGOING ACROSS OUTLOOK AREA. THE FLASH FLOOD THREAT REMAINS HIGH...WITH ONGOING FLASH FLOODING BEING REPORTED. ADDITIONALLY...WIDESPREAD RIVER FLOODING IS ONGOING. PLEASE REFER TO THE LATEST FLOOD AND FLASH FLOOD PRODUCTS FOR THE LATEST INFORMATION. THIS EVENING...THE COVERAGE OF THUNDERSTORMS WILL DIMINISH AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT FOCUSES ACROSS CENTRAL AND WESTERN KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA...HOWEVER THE SEVERE THREAT WILL BE DIMINISHED AS THE HEAVY RAIN THAT HAS OCCURRED DURING THE MORNING HOURS HAS STABILIZED THE ATMOSPHERE. THE THREAT OF HEAVY RAINFALL WILL CONTINUE...FURTHER AGGRAVATED THE FLOOD AND FLASH FLOOD SITUATION. OVERNIGHT...THE REMNANTS OF A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI AROUND DAYBREAK. THESE STORMS MAY BE CAPABLE OF PRODUCING ISOLATED REPORTS OF HAIL UP TO THE SIZE OF QUARTERS .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...STORMS FROM OVERNIGHT WILL DIMINISH ACROSS EASTERN KANSAS AND WESTERN MISSOURI BY LATE MORNING. THE ATMOSPHERE WILL REMAIN UNCAPPED THUS...THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE AFTERNOON ACROSS THE LOWER MISSOURI RIVER VALLEY THAT SHOULD EVOLVE INTO A THUNDERSTORM COMPLEX MONDAY EVENING. HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES WILL STILL BE POSSIBLE. MORE OF THE SAME WILL LIKELY OCCUR ON TUESDAY...WITH THE THREAT FOR STORMS CONTINUING INTO THURSDAY AS THE STORM SYSTEM CAUSING ALL THE STORMY WEATHER WILL BE STALLED IN THE REGION. DUE TO THE EXTENDED THREAT OF HEAVY RAIN-BEARING THUNDERSTORMS...FLOODING PROBLEMS WILL ESCALATE THROUGH THIS PERIOD. A FLOOD WATCHES LIKELY WILL BE EXTENDED TO COVER THE PROLONGED THREAT OF FLOOD AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATE TONIGHT...AND AGAIN ON MONDAY AND TUESDAY. 24
In the hours before
Local storm report, May 6, 2:50 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
250 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD OSAWATOMIE 38.50N 94.95W
05/06/2007 MIAMI KS LAW ENFORCEMENT
PORTIONS OF HWY 319 AND HWY 287 IN OSAWATOMIE, HWY 231
BETWEEN GARDNER AND WAVERLY RD AND HWY 239 WITH WATER
ACROSS ROAD.
&&
DDEROCHESpecial weather statement, May 6, 3:00 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 300 PM CDT SUN MAY 6 2007 MOZ046-062015- COOPER- 300 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR EASTERN COOPER COUNTY UNTIL 315 PM CDT... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF BUNCETON...OR 12 MILES NORTHEAST OF TIPTON...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM AS IT TRACKS NEAR PRAIRIE HOME. BOOKBINDER
Special weather statement, May 6, 4:01 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 401 PM CDT SUN MAY 6 2007 MOZ053-062145- BATES- 401 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR BATES COUNTY UNTIL 445 PM CDT... AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICH HILL...MOVING NORTH AT 25 MPH. THIS STORM WILL BE NEAR... BUTLER BY 415 PM CDT. 7 MILES EAST OF ADRIAN BY 435 PM CDT. THE TOWNS OF PASSAIC AND BALLARD ARE ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BAILEY
Local storm report, May 6, 4:19 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
419 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD BUTLER 38.26N 94.34W
05/06/2007 BATES MO LAW ENFORCEMENT
NUMEROUS ROADS IN TOWN IMPASSIBLE DUE TO RISING WATER
&&
21Local storm report, May 6, 4:20 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL OAK GROVE 39.00N 94.13W
05/06/2007 M0.88 INCH JACKSON MO LAW ENFORCEMENT
&&
21Special weather statement, May 6, 4:20 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 420 PM CDT SUN MAY 6 2007 MOZ030-031-037-038-062200- CARROLL-JACKSON-LAFAYETTE-RAY- 420 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JACKSON...NORTHWESTERN LAFAYETTE...RAY AND SOUTHWESTERN CARROLL COUNTIES UNTIL 500 PM CDT... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WELLINGTON...OR 7 MILES NORTHEAST OF OAK GROVE...MOVING NORTH AT 35 MPH. THIS STORM WILL BE NEAR... WELLINGTON BY 425 PM CDT. 6 MILES EAST OF ORRICK AND 7 MILES WEST OF LEXINGTON BY 430 PM CDT. HENRIETTA BY 435 PM CDT. RICHMOND AND 9 MILES WEST OF HARDIN BY 440 PM CDT. THE TOWNS OF NAPOLEON...FLEMING...CAMDEN...RAYVILLE AND KNOXVILLE ARE ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL WAS REPORTED WITH THIS STORM AT OAK GROVE 415 PM CDT. BAILEY
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:09 AM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 36 min |
| May 6, 1:12 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 33 min |
| May 6, 2:38 AM CDT | Flood Watch | EAX | Andrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more | 6 hr |
| May 6, 2:49 AM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 8 hr |
| May 6, 3:57 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 33 min |
| May 6, 4:22 AM CDT | Flash Flood Warning | EAX | Andrew, Nodaway | 8 hr |
| May 6, 5:02 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 29 min |
| May 6, 5:22 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 38 min |
| May 6, 6:54 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Mercer, Putnam, Sullivan | 51 min |
| May 6, 9:02 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 28 hr |
| May 6, 9:39 AM CDT | Flash Flood Warning | EAX | Jackson | 5 hr |
| May 6, 9:51 AM CDT | Flash Flood Warning | EAX | Cass | 5 hr |
| May 6, 12:16 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 6 hr |
| May 6, 2:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 39 min |
| May 6, 4:38 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 6 hr |
| May 6, 5:19 PM CDT | Flash Flood Warning | EAX | Ray | 6 hr |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 41 min |
| May 6, 6:25 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 6 hr |
| May 6, 6:32 PM CDT | Flash Flood Warning | EAX | Livingston | 6 hr |
| May 6, 6:46 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.